RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1981, Volume 26, Issue 4, Pages 745–756 (Mi tvp3504)  

Quantitative estimates of the continuity of many-channel queueing systems

L. Seidl

Hungary, Budapest

Abstract: For the many-channel queueing systems with refusals and for the infinite-channel systems with stationary discrete-time input we obtain some estimates of continuity; this estimates are uniform with respect to the time and to the number of channels. Our results are obtained by means of the method of metric distances.

Full text: PDF file (1958 kB)

English version:
Theory of Probability and its Applications, 1982, 26:4, 732–744

Bibliographic databases:

Received: 21.02.1980

Citation: L. Seidl, “Quantitative estimates of the continuity of many-channel queueing systems”, Teor. Veroyatnost. i Primenen., 26:4 (1981), 745–756; Theory Probab. Appl., 26:4 (1982), 732–744

Citation in format AMSBIB
\Bibitem{Sze81}
\by L.~Seidl
\paper Quantitative estimates of the continuity of many-channel queueing systems
\jour Teor. Veroyatnost. i Primenen.
\yr 1981
\vol 26
\issue 4
\pages 745--756
\mathnet{http://mi.mathnet.ru/tvp3504}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=636769}
\zmath{https://zbmath.org/?q=an:0488.60095|0477.60090}
\transl
\jour Theory Probab. Appl.
\yr 1982
\vol 26
\issue 4
\pages 732--744
\crossref{https://doi.org/10.1137/1126080}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982PM42700006}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3504
  • http://mi.mathnet.ru/eng/tvp/v26/i4/p745

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:89
    Full text:50

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021